W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT361414 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2023, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore excluder conformable aaa endoprostheses and gore excluder aaa endoprostheses.A total of four stent grafts were implanted: one trunk ipsilateral leg, one aortic extender and two contralateral legs.On (b)(6) 2025, due to enlargement of the aneurysm, a reintervention was performed using the gore tag conformable thoracic stent graft with active control system.One stent graft was additionally deployed in each of the bilateral renal arteries, followed by deployment of the ctag just distal to the superior mesenteric artery.Reportedly, there was bleeding from the delivery handle after insertion of the ctag, and the physician had to complete the deployment immediately.No blood transfusion was administered.The patient tolerated the procedure.Physician¿s comment: ¿the diameter of the proximal neck exceeded 32 mm, and i was expecting additional stent graft placement if the aneurysm continues to grow.¿.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.